<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-discrete-mathematical-sciences-and-cryptography</journal-id>
      <journal-title-group>
        <journal-title>Journal of Discrete Mathematical Sciences and Cryptography</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-0065</issn>
      <issn publication-format="print">0972-0529</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JDMSC-2380</article-id>
      <title-group>
        <article-title>Pure rationally extending modules</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Al-Majeed</surname>
            <given-names>Zahra Moaed Abd</given-names>
          </name>
          <aff>Department of Chemical Engineering and Oil Pollution, College of Chemical Engineering, University of Technology, Baghdad, Iraq</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Shaker</surname>
            <given-names>Zainab Raad</given-names>
          </name>
          <aff>Department of Registration and Student Affairs, University of Technology, Baghdad, Iraq</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Nayef</surname>
            <given-names>Mahdi Saleh</given-names>
          </name>
          <aff>Department of Mathematics, College of Education, Mustansiriyah University, Baghdad, Iraq</aff>
        </contrib>
      </contrib-group>
      <volume>29</volume>
      <issue>5</issue>
      <fpage>1991</fpage>
      <lpage>1996</lpage>
      <pub-date date-type="pub">
        <day>22</day>
        <month>05</month>
        <year>2026</year>
      </pub-date>
      <abstract>
        <p>The main purpose for this work, we introduce and study a concept for pure rationally extending modules on the class of rationally extending modules by using pure submodules and direct summands. This paper presents the concept of pure rationally extending modules as a more general concept than rationally extending modules. Throughout this study, many examples and counterexamples are given. In addition, many properties, propositions, and relationships between pure rationally extending modules and some other concepts are discussed.</p>
      </abstract>
      <kwd-group>
        <kwd>Extending modules</kwd>
        <kwd>Rationally extending modules</kwd>
        <kwd>Pure extending modules</kwd>
        <kwd>Pure submodules</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
